Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 253, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Nov 29, 2016, 7:27 PM CST for 4 parishes in Louisiana. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 29, 2016, 7:27 PM CST (01:27 UTC)
- Expired
- Nov 29, 2016, 8:00 PM CST
- In force
- 33 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 170 km from the middle of the area, began a volume at 01:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 29, 1:48 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 1.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2296 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- -148 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
956
WUUS54 KSHV 300127
SVRSHV
LAC049-061-073-111-300200-
/O.NEW.KSHV.SV.W.0253.161130T0127Z-161130T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
727 PM CST TUE NOV 29 2016
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN UNION PARISH IN NORTH CENTRAL LOUISIANA...
CENTRAL OUACHITA PARISH IN NORTH CENTRAL LOUISIANA...
SOUTHEASTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA...
* UNTIL 800 PM CST
* AT 727 PM CST...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
SOUTHWEST OF CLAIBORNE...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...STERLINGTON...EROS...DREW...FAIRBANKS...
PERRYVILLE...CALHOUN...LOCH LOMON...FOLKSVILLE...CHENIERE...ROCKY
BRANCH...MINERAL SPRINGS...CADERVILLE...GUTHRIE AND DESHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3261 9193 3258 9192 3237 9243 3250 9251
3277 9206 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9202
3271 9197 3268 9197 3266 9194 3267 9192
3266 9191
TIME...MOT...LOC 0127Z 238DEG 54KT 3247 9238
HAIL...1.00IN
WIND...60MPH
$$
201 follow-up statement
192
WWUS54 KSHV 300149
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
749 PM CST TUE NOV 29 2016
LAC049-061-111-300158-
/O.CAN.KSHV.SV.W.0253.000000T0000Z-161130T0200Z/
JACKSON LA-UNION LA-LINCOLN LA-
749 PM CST TUE NOV 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN JACKSON...
SOUTHEASTERN UNION AND SOUTHEASTERN LINCOLN PARISHES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3261 9193 3258 9192 3249 9214 3261 9218
3268 9213 3269 9209 3272 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
TIME...MOT...LOC 0148Z 238DEG 54KT 3264 9205
$$
LAC073-300200-
/O.CON.KSHV.SV.W.0253.000000T0000Z-161130T0200Z/
OUACHITA LA-
749 PM CST TUE NOV 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR NORTHEASTERN OUACHITA PARISH...
AT 748 PM CST...A SEVERE THUNDERSTORM WAS LOCATED NEAR STERLINGTON...
OR NEAR SWARTZ...MOVING NORTHEAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MONROE...WEST MONROE...SWARTZ...STERLINGTON...FAIRBANKS...
PERRYVILLE...GUTHRIE AND DESHARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3261 9193 3258 9192 3249 9214 3261 9218
3268 9213 3269 9209 3272 9207 3269 9205
3270 9204 3271 9204 3270 9202 3271 9197
3268 9197 3266 9194 3267 9192 3266 9191
TIME...MOT...LOC 0148Z 238DEG 54KT 3264 9205
HAIL...1.00IN
WIND...60MPH
$$
20What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 29, 5:09 PM CST, 2 hours 18 minutes earlier.
Area forecast discussion, Nov 29, 5:09 PM CST, 2 hours 18 minutes before
Area Forecast Discussion National Weather Service Shreveport LA 509 PM CST Tue Nov 29 2016 .AVIATION... Scattered stg to svr tstms continuing across portion of north La, mainly south of I-20 and Toledo bend area for the next couple of hours before this convection begins to shift to the MS delta region. KMLU will have vcnty tstm until around 30/01z, and lgt showers may skirt the KSHV and KELD vcntys thru 30/00z. A brief transition to mainly mid lvl cloud decks this eve, with most of the area seeing VFR SKC by around 30/06z. Winds will shift to the w-nw but will remain lgt overnight. These w-nw winds durg the day Wed will increase to 10 kts with ocnl aftn gusts to near 20 kts, diminishing by late aftn./VII/. && .PREV DISCUSSION... /issued 342 PM CST Tue Nov 29 2016/ DISCUSSION... ..Severe storms are the focus in the near term...with damaging winds, large hail and isolated tornadoes being the primary threats... A quasi-stationary ua low was noted across the Northern Plains/western MN late this aftn, thus well north of the area. Although there is a lack of an obvious upper level forcing mechanism given the proximity of the aforementioned ua low, low-upper level CAPE of around 1000 j/kg, 0-6 km bulk shear exceeding 50 kts and veering vertical wind profiles are suggestive of storms becoming severe with damaging severe wind gusts /58 mph or greater/, large hail /quarter sized or larger/ and isolated tornadoes being the main threats. In fact, several storms already have showed evidence of a mesoscyclone/rotation occurring in the low-mid levels /mainly across portions of central, north central and northeast LA into south central AR/ but no tornado confirmation so far. Current thinking is that as we head into the early evening hours, the tornado threat will increase as the nocturnal low level jet increases into the 30-40 kt range. Concurrently, a cold front associated with a sfc low north of the region, will progress southeast from eastern OK /where it currently is located/ to across the Four-State by this evening. This cold front will usher in a drier airmass as dewpoints were noted to be in the 20s and 30s behind the front per 21Z metars. As such, convection will get pushed to the east and southeast zones this evening, and hence that is where the focus will shift for gusty winds, hail and isolated tornadoes. Citizens are urged to remain vigilant and tune in to the NOAA Weather Radio, our website at www.weather.gov/shv or your favorite media outlet for up-to-date weather information. Models suggest the convection will exit the region tonight /after 30/03Z/ with perhaps only some lingering precip across the far southeast zones, as the cold front aids to stabilize the environment. Thereafter, near zonal flow aloft and quieter wx will take shape by mid-week. However, this will be short-lived as a Pacific ua low is progged to dig south-southeast across CA to the Baja by early weekend, resulting in southwest flow aloft returning to the region. Several embedded disturbances ejecting downstream from that parent ua low will move across the Four- State Region. These disturbances combined with an upslope sfc regime will promote the return for scattered to widespread showers and thunderstorms commencing as early as Friday night through early next week, once the parent low finally ejects east-northeast to across the lower Mississippi Valley. Temps will be around seasonal avg until the weekend where it drops a few degrees below normal /50s/, due to a cool airmass settling in across the region. && .PRELIMINARY POINT TEMPS/POPS... SHV 44 62 36 64 / 20 10 0 0 MLU 48 63 36 63 / 80 10 0 0 DEQ 36 58 28 63 / 0 0 0 0 TXK 40 58 34 61 / 10 10 0 0 ELD 41 60 32 61 / 30 10 0 0 TYR 41 62 37 65 / 0 0 0 0 GGG 43 62 34 64 / 10 10 0 0 LFK 44 65 35 66 / 20 10 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...None. LA...None. OK...None. TX...None. &&
Hazardous weather outlook, Nov 29, 3:48 PM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 348 PM CST TUE NOV 29 2016 ARZ050-051-059>061-070>073-LAZ001>004-010-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-153-302200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-DE SOTO-MCCURTAIN- RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR- MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-SHELBY- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF DEEP EAST TEXAS...NORTHERN LOUISIANA AND SOUTH CENTRAL ARKANSAS ALONG AND AHEAD OF A NORTHWARD MOVING WARM FRONT. ANY STRONG OR SEVERE THUNDERSTORMS SHOULD REMAIN SOUTH AND EAST OF THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL NOT BE NEEDED THROUGH TONIGHT. LAZ005-006-011>014-017>022-TXZ152-165>167-302200- LINCOLN-UNION-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-ANGELINA- SAN AUGUSTINE- 348 PM CST TUE NOV 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS PORTIONS OF CENTRAL...NORTH CENTRAL AND NORTHEAST LOUISIANA TO ACROSS SOUTH CENTRAL ARKANSAS DUE TO A NORTHWARD MOVING WARM FRONT. SOME OF THESE STORMS COULD BECOME SEVERE LATER THIS AFTERNOON INTO THE EARLY EVENING...PRODUCING LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. ACTIVITY SHOULD MOVE EAST OF THE REGION BY LATE THIS EVENING INTO EARLY TONIGHT. A TORNADO WATCH IS IN EFFECT UNITL 9 PM CST THIS EVENING FOR THE FOLLOWING PARISHES...CALDWELL...LA SALLE...UNION...GRANT...LINCOLN...WINN...JACKSON...OUACHITA AND NATCHITOCHES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... RAIN WILL RETURN LATE FRIDAY INTO THE WEEKEND AND POSSIBLY LASTING UNTIL EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS AND STORM SPOTTERS WILL BE REQUIRED LATE THIS AFTERNOON THROUGH POSSIBLY EARLY EVENING.
In the hours before
Local storm report, Nov 29, 5:47 PM CST, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
547 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 3 NE DRY PRONG 31.61N 92.49W
11/29/2016 GRANT LA LAW ENFORCEMENT
TREES DOWN ALONG 123 NORTHEAST OF DRY PRONG
&&
EVENT NUMBER SHV1600705
25Special weather statement, Nov 29, 6:06 PM CST, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
606 PM CST TUE NOV 29 2016
LAZ004>006-300100-
LINCOLN LA-UNION LA-CLAIBORNE LA-
606 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL UNION...SOUTH CENTRAL
CLAIBORNE AND LINCOLN PARISHES UNTIL 700 PM CST...
AT 606 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ARCADIA...OR 9 MILES WEST OF GRAMBLING...MOVING NORTHEAST AT 55 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
RUSTON...GRAMBLING...FARMERVILLE...DUBACH...SIMSBORO...MARION...
VIENNA...DOWNSVILLE...D ARBONNE...SPENCER...MOUNT ZION...HAILE...
LINVILLE...BAYOU D ARBONNE LAKE...CECIL...SHILOH...UNIONVILLE AND
LITROE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3247 9288 3258 9288 3258 9293 3264 9295
3301 9219 3301 9207 3298 9208 3297 9207
3297 9208 3292 9207 3287 9208 3284 9206
3282 9207 3280 9205 3276 9206 3274 9205
TIME...MOT...LOC 0006Z 241DEG 46KT 3258 9287
20Special weather statement, Nov 29, 6:21 PM CST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
621 PM CST TUE NOV 29 2016
LAZ014-300045-
OUACHITA LA-
621 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OUACHITA PARISH UNTIL 645
PM CST...
AT 621 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BROWNSVILLE-BAWCOM...MOVING NORTHEAST AT 55 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...CLAIBORNE...WEST MONROE...SWARTZ...BROWNSVILLE-BAWCOM...
BROWNSVILLE-BAWCOMVILLE...RICHWOOD...DREW...FAIRBANKS...MILLHAVEN...
CHENIERE...CADERVILLE...PINE GROVE AND LAPINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SHREVEPORT.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3249 9194 3245 9194 3232 9228 3246 9238
3269 9197 3266 9194 3266 9193 3267 9192
3266 9191 3264 9193 3262 9192 3260 9193
3254 9192 3254 9191 3251 9190
TIME...MOT...LOC 0021Z 240DEG 46KT 3243 9226
20Special weather statement, Nov 29, 6:59 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
659 PM CST TUE NOV 29 2016
LAZ005-006-012>014-300145-
BIENVILLE LA-LINCOLN LA-OUACHITA LA-UNION LA-JACKSON LA-
659 PM CST TUE NOV 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JACKSON...SOUTHEASTERN
UNION...CENTRAL OUACHITA...EAST CENTRAL BIENVILLE AND SOUTHEASTERN
LINCOLN PARISHES UNTIL 745 PM CST...
AT 659 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JONESBORO...MOVING NORTHEAST AT 50 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MONROE...RUSTON...CLAIBORNE...WEST MONROE...JONESBORO...SWARTZ...
BROWNSVILLE-BAWCOM...BROWNSVILLE-BAWCOMVILLE...STERLINGTON...
CHOUDRANT...HODGE...NORTH HODGE...EAST HODGE...QUITMAN...EROS...
DOWNSVILLE...DREW...HAILE...FOLKSVILLE AND LIBERTY HILL.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL
LOUISIANA.
LAT...LON 3261 9193 3257 9192 3218 9280 3232 9292
3291 9208 3287 9208 3284 9206 3283 9207
3280 9205 3276 9206 3274 9205 3273 9207
3269 9205 3270 9204 3271 9204 3270 9203
3271 9197 3266 9194 3266 9191
TIME...MOT...LOC 0059Z 235DEG 44KT 3230 9279
20Local storm report, Nov 29, 7:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
717 PM CST TUE NOV 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 10 NW JENA 31.79N 92.25W
11/29/2016 E1.25 INCH LA SALLE LA PUBLIC
NEAR HIGHWAY 127 IN OLLA AT THE OLLA GROCERY
&&
EVENT NUMBER SHV1600706
25Special weather statement, Nov 29, 7:23 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 723 PM CST TUE NOV 29 2016 LAZ013-018>022-300215- CALDWELL LA-WINN LA-LA SALLE LA-NATCHITOCHES LA-GRANT LA-JACKSON LA- 723 PM CST TUE NOV 29 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRANT...SOUTHWESTERN CALDWELL...SOUTHEASTERN JACKSON...EAST CENTRAL NATCHITOCHES...NORTH CENTRAL LA SALLE AND WINN PARISHES UNTIL 815 PM CST... AT 723 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MONTGOMERY...OR 8 MILES SOUTHEAST OF NATCHITOCHES...MOVING NORTHEAST AT 55 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NATCHITOCHES...WINNFIELD...OLLA...MONTGOMERY...NATCHEZ...ATLANTA... SIKES...SPAULDING...MELROSE...HUDSON...STANDARD...ST. MAURICE... KELLY...JOYCE...BURLINGTON AND BERMUDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN SHREVEPORT. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CST FOR NORTH CENTRAL AND NORTHWESTERN LOUISIANA. LAT...LON 3154 9302 3166 9313 3220 9238 3196 9212 TIME...MOT...LOC 0123Z 234DEG 49KT 3166 9300 20
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 6:06 PM CST | Special Weather Statement | SHV | Lincoln, Union | 54 min |
| Nov 29, 6:13 PM CST | Tornado Warning | SHV | Grant, Natchitoches, Winn | 32 min |
| Nov 29, 6:21 PM CST | Special Weather Statement | SHV | Ouachita | 24 min |
| Nov 29, 6:43 PM CST | Tornado Warning | SHV | Caldwell, Grant, LaSalle, Winn | 47 min |
| Nov 29, 6:59 PM CST | Special Weather Statement | SHV | Jackson, Ouachita | 46 min |
| Nov 29, 7:23 PM CST | Special Weather Statement | SHV | Winn | 52 min |
| Nov 29, 7:46 PM CST | Special Weather Statement | SHV | Grant, LaSalle | 44 min |
| Nov 29, 8:03 PM CST | Special Weather Statement | SHV | Ouachita | 42 min |
| Nov 29, 8:33 PM CST | Special Weather Statement | SHV | Caldwell, Grant, LaSalle | 57 min |
| Nov 29, 9:10 PM CST | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle | 35 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.